Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sick feeling with nausea, tremors with dizziness and headache, diarrhea, have increased anxiety. Help?

I have been really anxious due to recent conflicts with my Girlfriend. In school today I felt very sick and nauseous. As the time passed it s been getting worse. I am shaking and dizzy and have a headache . I also got diarrhea not long after the symptoms started. I feel sort of numb and have a pain in my stomach with an empty feeling in y chest ..
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems like you have not had the right food or even not eaten at all.

Please make sure you eat right and also you eat on time and eat sufficient food. All your symptoms seem to be related to inadequate food intake except the diarrhoea.

Take plenty of fruit juices as well. You will feel fine soon.

With regards to your girlfriend, speak to her and get things sorted out so that you can concentrate well on your studies.

You do not need medications for your current problems.

I wish you good health.

Take care and make the most of your life now.

Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor